# SDR UALA2011050902270

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,980 hours, 13,777 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 32
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF DOES NOT TRANSMIT.  CYCLED RT HF CB, NO HELP.  NO HF WILL NOT TRANSMIT.  NO TIME TO T-S FURTHER PRIOR DEPT. ITEM HAS HISTORY.  SUSPECT TRANSCEIVER AT FAULT.  LEFT HF, OPS NORMAL.  REPLACED RT HF TRANSCEIVER PER MM, ALL OPS NOW NORMAL.
